Stefano Luzzatto
Stefano Luzzatto
Research Scientist, Abdus Salam International Centre for Theoretical Physics
Verified email at ictp.it
TitleCited byYear
Decay of correlations in one-dimensional dynamics
H Bruin, S Luzzatto, S Van Strien
Annales scientifiques de l'Ecole normale supérieure 36 (4), 621-646, 2003
1132003
Decay of correlations in one-dimensional dynamics
H Bruin, S Luzzatto, S Van Strien
Annales scientifiques de l'Ecole normale supérieure 36 (4), 621-646, 2003
1132003
Markov structures and decay of correlations for non-uniformly expanding dynamical systems
JF Alves, S Luzzatto, V Pinheiro
Annales de l'Institut Henri Poincare (C) Non Linear Analysis 22 (6), 817-839, 2005
1072005
The Lorenz attractor is mixing
S Luzzatto, I Melbourne, F Paccaut
Communications in Mathematical Physics 260 (2), 393-401, 2005
872005
From rates of mixing to recurrence times via large deviations
JF Alves, JM Freitas, S Luzzatto, S Vaienti
Advances in Mathematics 228 (2), 1203-1236, 2011
582011
Some non-hyperbolic systems with strictly non-zero Lyapunov exponents for all invariant measures: horseshoes with internal tangencies
Y Cao, S Luzzatto, I Rios
arXiv preprint math/0306041, 2003
452003
Positive Lyapunov exponents for Lorenz-like families with criticalities
S Luzzatto, M Viana
Astérisque 261, 201-237, 2000
402000
Lyapunov exponents and rates of mixing for one-dimensional maps
JF Alves, S Luzzatto, V Pinheiro
Ergodic Theory and Dynamical Systems 24 (3), 637-657, 2004
362004
Non-uniformly expanding dynamics in maps with singularities and criticalities
S Luzzatto, W Tucker
Publications Mathématiques de l'Institut des Hautes Études Scientifiques 89 …, 1999
361999
Statistical properties of one-dimensional maps with critical points and singularities
K Díaz-Ordaz, MP Holland, S Luzzatto
Stochastics and Dynamics 6 (04), 423-458, 2006
352006
The boundary of hyperbolicity for Hénon-like families
Y Cao, S Luzzatto, I Rios
Ergodic Theory and Dynamical Systems 28 (4), 1049-1080, 2008
332008
Stochastic-like behaviour in nonuniformly expanding maps
S Luzzatto
arXiv preprint math/0409085, 2004
332004
Bounded recurrence of critical points and Jakobson's theorem
S Luzzatto
LONDON MATHEMATICAL SOCIETY LECTURE NOTE SERIES, 173-210, 2000
242000
Finite resolution dynamics
S Luzzatto, P Pilarczyk
Foundations of Computational Mathematics 11 (2), 211-239, 2011
212011
SRB measures for partially hyperbolic systems whose central direction is weakly expanding
JF Alves, CL Dias, S Luzzatto, V Pinheiro
arXiv preprint arXiv:1403.2937, 2014
202014
A minimum principle for Lyapunov exponents and a higher-dimensional version of a theorem of Mañé
Y Cao, S Luzzatto, I Rios
Qualitative Theory of Dynamical Systems 5 (2), 261-273, 2004
192004
Parameter exclusions in Hénon-like systems
S Luzzatto, M Viana
Russian Mathematical Surveys 58 (6), 1053, 2003
172003
Computable conditions for the occurrence of non-uniform hyperbolicity in families of one-dimensional maps
S Luzzatto, H Takahasi
Nonlinearity 19 (7), 1657, 2006
162006
Geometry of expanding absolutely continuous invariant measures and the liftability problem
JF Alves, CL Dias, S Luzzatto
Annales de l'Institut Henri Poincare (C) Non Linear Analysis 30 (1), 101-120, 2013
142013
Stochastic-like behaviour in non-uniformly expanding maps Handbook of Dynamical Systems, Vol. 1B, 265–326 B. Hasselblatt and A. Katok
S Luzzatto
Elsevier, 2006
142006
The system can't perform the operation now. Try again later.
Articles 1–20